# SDR ASAA0310545

- Difficulty date: October 5, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 883200312
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RECON INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROWS 8-10 AND 14-16 INOPERATIVE.  REPLACED BATTERY PACK (P/N 8821004) AT ROW 14 AND TRANSMITTER (P/N 883200312) AT ROW 11, THEN LIGHTS TESTED NORMAL.  (M)
